# SDR MASA2011070703157

- Difficulty date: July 5, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 15,635 hours, 12,812 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN AFT CALL LIGHT RED LENS MISSING.  R2 LENS.
